# SDR ASAA2023072744274

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 39,758 hours, 12,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78233008, FWD OVERWING EMERGENCY EXIT LT @ CENTER ISL DOESNT COME ON. GROUNDED - YES. REPLACED POWER PACK REF 33-51-06 OPS CHECKS GOOD.
